About some signs of pseudoradinnuliiy ol topological spaces
Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 2 (2000), pp. 120-122
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{UZERU_2000_2_a9,
author = {N. E. Mirzakhanyan},
title = {About some signs of pseudoradinnuliiy ol topological spaces},
journal = {Proceedings of the Yerevan State University. Physical and mathematical sciences},
pages = {120--122},
year = {2000},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/UZERU_2000_2_a9/}
}
TY - JOUR AU - N. E. Mirzakhanyan TI - About some signs of pseudoradinnuliiy ol topological spaces JO - Proceedings of the Yerevan State University. Physical and mathematical sciences PY - 2000 SP - 120 EP - 122 IS - 2 UR - http://geodesic.mathdoc.fr/item/UZERU_2000_2_a9/ LA - ru ID - UZERU_2000_2_a9 ER -
N. E. Mirzakhanyan. About some signs of pseudoradinnuliiy ol topological spaces. Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 2 (2000), pp. 120-122. http://geodesic.mathdoc.fr/item/UZERU_2000_2_a9/